Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Motrin interact with Coricidin?

Answered by
Dr.
Dr. Bhanu Partap

Cardiologist

Practicing since :2010

Answered : 1852 Questions

default
Posted on Wed, 9 May 2018 in Medicines and Side Effects
Question: Can I take a 800 motrin with coricidin high blood pressure cold and cough medicine
doctor
Answered by Dr. Bhanu Partap 10 minutes later
Brief Answer:
Please refer to the detailed answer below

Detailed Answer:
Hello Maam

After going through the medical details provided by you i would like to tell you that yes you can safely take these medicines together as they dont have any significant interactions among them.

Also along with this you can do steam inhalation for symptomatic relief from cough and cold.

Hope to have been helpful.

Kind Regards
Dr Bhanu Partap
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Hypertension

doctor1 MD

i am a 250lb, 6'8", 37yr old male with high blood pressure who just had intense sex with my 23yr old girlfriend of 2 years, and after sex i had a little blood coming out the head of my penis. I used the bathroom to "clean the system" and there was blood. Not to mention my right side of my stomach down to my scrotum is hurting bad! there is a buldging vein on my scrotum where the pain is... What should i do???

doctor1 MD

dear doctor,
I am on high bp medicine alprex am one daily and one naxium 40 for haital hernia. apart from this I am taking half tab for bhp. I take 2 pegs of whisky on regular basis to help me forget my past. for the last two years i am troubled with ed and I am very very sad for that. what should I do:

doctor1 MD

Hello, my name is Dianne. I have suffered from hypertension for over 6 years. Several medications did not work. My right kidney was removed in November of last year. My bp came down. I am now on only 200 mg of labatalol 2 times daily. I has been increasing. About two weeks ago I experienced and was treated for bronchitis with Z-pack then started Cipro three days ago. However, I am extremely out of breathe now and have muscle pain from my upper neck to my lower back. It feels as though I am bruised to the point I cant even wear a bra. I have tightness in my chest just to the left side. I also feel very tired and have been unable to work because of this and have gained 6 pounds in just a weeks time. Could this possibly be from my kidney. The last test showed 74% function of the remaining kidney. That was in January, It took two er visits with the chest pain for them to say it was bronchitis.

doctor1 MD

i have high blood pressure and i have taken my medicine. i have a bump on the side of my head. it havent got big or anything. and my doctor told me to not bother it if it is not bothering me. well it is starting to bother me a little. and the side of my head by my ear keeps jumping and like numbness go towards my teeth. what that might be

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...